# SDR IXXA060497S

- Difficulty date: January 23, 2003
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUITNE C CHECK FOUND RIGHT HAND ELEVATOR DRAIN PAN INSIDE OF TAIL CONE CRACKED. REMOVED DAMAGE, FABRICATED REPAIR ANGLE, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR ANGLE. IAW DC8 SRM 53-2-0, 51-1-8, AND 51-1-21.
